# SDR VNAA202504170044

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 19R AT FS333 AND ATTACHED GROUND STUD CLEAT IS CORRODED CORRECTIVE ACTION: REMOVED DAMAGED STGR 21R SPLICE PN (SH670-31197-1) IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-20-001-001-A01. LOCATED, DRILLED, AND DEBURRED FS 333 STGR 21R SPLICE PN:SH670-31197-1S IAW CRJ700 SRM 51-40-11-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01. SH670-31197-1
